Uniqueness in the inverse conductivity problem for nonsmooth conductivities in two dimensions

Russell M. Brown, Gunther A. Uhlmann

Research output: Contribution to journalArticlepeer-review

199 Scopus citations
Original languageEnglish
Pages (from-to)1009-1027
Number of pages19
JournalCommunications in Partial Differential Equations
Volume22
Issue number5-6
DOIs
StatePublished - 1997

Bibliographical note

Funding Information:
Russell Brown was supported in part by National Science Foundation grant DMS-930573. This research was completed while Brown was visiting the School of Mathematics at the University of Minnesota. Gunther Uhlmann was supported in part by National Science Foundation grant DMS-9322619 and Office of Naval Research grant N00014-93-1-0295. Both authors would like to thank R. Beals and R. Coifman for pointing out the relevance of their work to the inverse conductivity problem. Also, we thank R. Beals for providing several helpful comments including a simplification of our proof of Theorem 3.1.

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Uniqueness in the inverse conductivity problem for nonsmooth conductivities in two dimensions'. Together they form a unique fingerprint.

Cite this